# SDR SWIA201436482

- Difficulty date: February 14, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 29,126 hours, 23,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL AREA, CORROSION ON TOP OF THE FWD HAND RAIL ATTACH FITTING ON LWR SILL. C-CHECK REPAIRED IAW SRM & AMM.
